# SDR DALA2023051904016

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2769820) UPON REMOVEL OF SUBTHESHOLD WEB CORROSION WAS FOUND ON VERTICAL WEB STA798, RBL27, WL160-164. REMOVED AND REPLACED VERTICAL WEB FROM STA 798 TO 847 RBL 27 WL 160-164 AFT CARGO DOOR SURROUND IAW B737 SRM 51-40-02 AND BOEING DWG# 146A8120.
